# SDR A6WA9900097

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: APS3D1000100DA
- Condition: Failed
- Location: Lt Oil Pressure
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 9500 - COS-DIV - EN ROUTE NOTICED LEFT OIL PRESSURE IN AMBER RANGE, SYSTEM PAGE INDICATED 66 PSI.  FOLLOWED CHECKLIST AND FEATHERED PROP, PRESSURE REMAINED AT 66 PSI AND PROP OIL PRESSURE CAS MESSAGE ILLUMINATED, FOLLOWED CHECKLIST AND SECURED ENGINE.  REMOVED AND REPLACED OIL PRESSURE SWITCH, OPS AND LEAK CHECK GOOD IAW JIC.  (M)
